# SDR IPXA2014122985140

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT UNABLE TO ARM. CLEANED/LUBED SLIDE DEPLOYMENT HOOK AND MODE SELECTOR LEVER. OPS TEST IAW 52-23-00/501.
